# SDR AALA201809189019

- Difficulty date: September 17, 2018
- Submitted: September 19, 2018
- Operation: Air carrier
- Aircraft: N765AN
- Make and model: Boeing 777223
- Aircraft serial: 32879
- Aircraft time: 62,352 hours, 7,648 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 0623
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. FOUND R4 DOOR EXIT AND RT AFT CEILING (AFT OF SEAT 32) EMERGENCY LIGHT OUT. REPLACED R4 EMERGENCY LIGHT POWER SUPPLY PER AMM 33-51-06.
